# SDR ASAA2023081044575

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 61,480 hours, 18,163 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 14451
- Condition: Faulty
- Location: #2 Engine
- Part time: 33,065 hours, 10,067 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEP FROM LIH NOTED DUCT PRESSURE SPLITOF 22PSI L40 R18 N1'S 95.2/95.2. GROUNDED - YES. REMOVED PRSOV ON ENG #2 IAW AMM 36-11-04-000-801 DUE TO LEAK FOUND ON VALVE IT SELF R,MOLING 51286 08/11/2023 INSTALLED NEW PRSOV ON ENG #2 LEAK AND OPS CHECK GOOD. REF AMM 36-11-04-400-801.
